Bibtex entry: A Monte-Carlo-based method for the estimation of lower and upper probabilities of events using infinite random sets of indexable type
@ARTICLE{AlvarezMC2009,
    author = {{\'{A}}lvarez-Mar{\'{\i}}n, Diego Andr{\'{e}}s},
     title = {A {M}onte-{C}arlo-based method for the estimation of lower and upper probabilities of events using infinite random sets of indexable type},
   journal = {Fuzzy Sets and Systems},
    volume = {160},
    number = {3},
      year = {2009},
     pages = {384--401},
       doi = {10.1016/j.fss.2008.08.006}
}
Powered by bibtexbrowser